# SDR DXTR2011122900001

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 4,345 hours, 2,897 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cable
- Part number: 99147574
- Condition: Damaged
- Location: Nlg Steering
- Part time: 4,345 hours, 2,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING NOSE WHEEL STEERING CHECK, THE TILLER WILL ONLY MOVE HALF WAY TO THE LEFT.  IF YOU CONTINUE TO APPLY PRESSURE THERE IS A POP IN THE TILLER AND IT CONTINUES THE REMAINER OF TRAVEL TO THE LT.
